Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the numerical solution of singular boundary value problems of second order by a difference method

Author: Ewa Weinmüller
Journal: Math. Comp. 46 (1986), 93-117
MSC: Primary 65L10; Secondary 34A50
MathSciNet review: 815834
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The standard three-point discretization applied to the numerical solution of nonlinear boundary value problems for second-order systems with a singularity of the first kind is investigated. The results are extended to the boundary value problems arising in practical problems from mechanics and chemistry. A number of numerical examples illustrating the theoretical results is presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10, 34A50

Retrieve articles in all journals with MSC: 65L10, 34A50

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society